# SDR CALA9700862

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM OF FRAME CORRODED IN FORWARD CARGO COMPARTMENT AT STA 540, STRINGER 28L TO 26R.  THE FRAME WAS REPAIRED IAW SRM 53-10-4.
